# SDR HEEA127544

- Difficulty date: February 23, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N192PH
- Make and model: Skrsky S92A
- Aircraft serial: 960006
- Aircraft time: 5,914 hours
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: C1543861
- Part serial: 1067
- Condition: Failed
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING IFR CRUISE FLIGHT, PASSENGERS REPORTED FUMES IN CABIN.  DECLARED "EMERGENCY".  PROCEEDED TO DESTINATION.  LANDED WITHOUT INCIDENT.  MX FOUND THE AIR CONDITIONING COMPRESSOR MOTOR TO HAVE FAILED.  REPLACED THE COMPRESSOR PALLET ASSY, PN 92309-04851-108, SN 1001.
